# SDR A6WA200740498

- Difficulty date: September 4, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 FORWARD PRESSURE BULKHEAD IS CRACKED LT SIDE AT WL 65, APPROX LBL 28, FITTING FOR RT INBOARD BRAKE NR 3 HYD LINE.  CRACK IS APPROX 1.3 INCH LONG.  (M)
